# SDR CALA2020012600260

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 66 -68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL HAS SEVERAL AREAS OF CORROSION PRESENT ON FWD AND AFT SURFACES.   REMOVED AND REPLACED L-2 DOOR SILL IN AFT CABIN BETWEEN FRAME 66 TO FRAME 68 AT STRINGER 23L IAW  SRM 51-72-11-911-001 PARA D.
